# SDR SWAA2022090750536

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737
- Aircraft serial: 42535
- Aircraft time: 26,233 hours, 12,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR HOLDER IS LOOSE / [01] GIRT BAR RETAINER CLIPS OP NORMAL PER M/M 25-66-01
